Artigos (5) Publicacións nas que participase algún/ha investigador/a


  1. An equivalence theorem for a differential information economy

    Journal of Mathematical Economics, Vol. 41, Núm. 7, pp. 844-856

  2. Effect of cardiopulmonar bypass on coronary circulation

    Chirurgia, Vol. 18, Núm. 5, pp. 277-281

  3. Freedom of choice: The leximax criterion in the infinite case

    Mathematical social sciences, Vol. 49, Núm. 1, pp. 1-15

  4. Positive solutions for a class of singular differential equations arising in diffusion processes

    Dynamics of Continuous, Discrete and Impulsive Systems Series A: Mathematical Analysis, Vol. 12, Núm. 3-4, pp. 329-342

  5. Weak C-cleft extensions, weak entwining structures and weak Hopf algebras

    Journal of Algebra, Vol. 284, Núm. 2, pp. 679-704